Degenerate boundary value problems for elliptic operators in Sobolev spaces of fractional order
The paper is published:
Vestnik RUDN, Math., 6 (1), 173-181, 1999.
Keywords: degenerate boundary value problems, function spaces, pseudodifferential operators, maximum principles
- 35J25 Boundary value problems for second-order, elliptic equations
- 35J70 Elliptic partial differential equations of degenerate type
- 35B50 Maximum principles
- 46E35 Sobolev spaces and other spaces of ``smooth'' functions, embedding theorems, trace theorems
The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.